MAUDE Adverse Event Report: IMPERATIVE CARE INC. ZOOM RDL RADIAL ACCESS SYSTEM

IMPERATIVE CARE INC. ZOOM RDL RADIAL ACCESS SYSTEM
Model Number ICTC088103R
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A zoom rdl was returned for investigation.Visual inspection found the marker band was deformed and the tip opening was ovalized.Per the customer, the zoom rdl was examined upon removal from the patient and tip damage was not observed at that time.It is not known if the tip damage occurred during the procedure or during handling and transport of the zoom rdl back to imperative care.As noted from the reported complaint, there was no device malfunction reported.Therefore, the damaged tip was not considered to be related to the reported adverse event.Based on the investigation a root cause for the artery damage could not be determined.However, two potential contributing factors to the complaint were identified.First, was the noted usage of the zoom rdl in vasculature with an id too small for the od of the catheter.The zoom rdl ifu states, "prior to use, ensure that the dimensions (e.G., diameter and length) of the zoom rdl radial access system and accessory/adjunctive devices to be used in the procedure are compatible with each other and appropriate for the target vasculature." the second potential factor was the delay in removal of the zoom rdl due to the preparation and application of the tr band agitating the vessel leading to the artery damage.The manufacturing records for the zoom rdl were reviewed and demonstrated that the product met all the design and manufacturing specifications.
 
Event or Problem Description
A female patient was admitted for an embolization of an internal carotid artery (ica) aneurysm with web intrasaccular device.Right ica access was obtained via the right radial artery using a zoom rdl.The case was completed successfully with no issues related to the access and the zoom rdl.The zoom rdl was retracted into the radial artery but had to wait 2-3 minutes for the team to obtain and prep a tr band (radial closure device).After placement of the tr band, the physician continued to remove the zoom rdl but felt resistance.He pulled through the resistance.Upon removal, a segment of the radial artery was noted on the catheter shaft.There was no bleeding at the site and no evidence of a hematoma forming.The patient was taken to the angio suite to perform hand ligation.The artery had been damaged approximately 5 cm proximal to the radial access site.The patient made a full recovery with full function of the hand.The physician noted that the estimated inner diameter (id) of the radial artery was likely too small for the outside diameter (od) of the zoom rdl.Additionally, it was noted prior to removal of the zoom rdl that there was a delay to prep and apply a tr band.It is suspected that this delay led to agitation of the vessel resulting it to constrict/spasm, forcing the injury.There was no device malfunctions reported.

Brand Name
ZOOM RDL RADIAL ACCESS SYSTEM
Common Device Name
ZOOM RDL RADIAL ACCESS SYSTEM
Manufacturer (Section D)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer Contact
joy patel
1359 dell ave
campbell, CA 85008-6609
4082029060
MDR Report Key21229458
Report Number3014590708-2025-00001
Device Sequence Number12833425
Product Code DQY
UDI-Device Identifier00812212030566
UDI-Public(01)00812212030566(17)250722(10)F2419401
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K220807
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/22/2025
Device Model NumberICTC088103R
Device Catalogue NumberICTC088103R
Device Lot NumberF2419401
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2024
Initial Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0.038" GLIDEWIRE; ZOOM 6F SIM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexFemale